On the semicontinuity of curvatures.
Commentarii mathematici Helvetici, Tome 67 (1992) no. 3, pp. 664-669
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
elementary symmetric function, curvature, Hausdorff metric, conjecture of Wm. J. Firey
@article{CMH_1992__67_3_140290,
author = {Erwin Lutwak},
title = {On the semicontinuity of curvatures.},
journal = {Commentarii mathematici Helvetici},
pages = {664--669},
year = {1992},
volume = {67},
number = {3},
zbl = {0778.52003},
url = {http://geodesic.mathdoc.fr/item/CMH_1992__67_3_140290/}
}
Erwin Lutwak. On the semicontinuity of curvatures.. Commentarii mathematici Helvetici, Tome 67 (1992) no. 3, pp. 664-669. http://geodesic.mathdoc.fr/item/CMH_1992__67_3_140290/